On the Dirichlet problem in unbounded regions [Lecture]

Ivo Babuška; Rudolf Výborný

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 1, page 104-105
  • ISSN: 0528-2195

How to cite


Babuška, Ivo, and Výborný, Rudolf. "O Dirichletově úloze na neomezených oblastech." Časopis pro pěstování matematiky 083.1 (1958): 104-105. <http://eudml.org/doc/19023>.

author = {Babuška, Ivo, Výborný, Rudolf},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {1},
pages = {104-105},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O Dirichletově úloze na neomezených oblastech},
url = {http://eudml.org/doc/19023},
volume = {083},
year = {1958},

AU - Babuška, Ivo
AU - Výborný, Rudolf
TI - O Dirichletově úloze na neomezených oblastech
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 1
SP - 104
EP - 105
LA - cze
UR - http://eudml.org/doc/19023
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.